# SDR AALA202206016222

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737
- Aircraft serial: 33210
- Aircraft time: 36,872 hours, 14,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR LATCH STICKS. CLEANED AND LUBRICATED L1 DOOR GUST LOCK ASSEMBLY PER AMM 52-11-00.
